# SDR SWIA200514642

- Difficulty date: February 24, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 6,633 hours, 5,753 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1120
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 6,589 hours, 5,717 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SELECTED FLAPS TO 8 DEGREES, THEN FLAPS FAIL CAUTION MESSAGE.  REMOVED AND REPLACED FECU IAW CRJ 200 MM CHAPTER 27-51-05, OPERATIONAL CHECK GOOD.
